Alert archive / Vermont / Flash Flood Warnings in 2007

Flash Flood Warning 5, NWS Burlington, VT

July 11, 2007Windsor County, Vermont

NWS Burlington, VT issued this flash flood warning at Jul 11, 2007, 1:09 PM EDT for Windsor County, Vermont. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 11, 2007, 1:09 PM EDT (17:09 UTC)
Expired
Jul 11, 2007, 4:15 PM EDT
In force
3 hr
Issued by
NWS Burlington, VT
Area
Whole counties

County Windsor County, VT

The radar

The Burlington radar (KCXX), 113 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 3:00 PM EDTFLASH FLOODBethel, VTPOLICE DISPATCHER REPORTED ROADS FLOODED...TO INCLUDE LILLIESVILLE RD.
Jul 11, 3:00 PM EDTFLASH FLOODStockbridge, VTPOLICE DISPATCHER REPORTED ROADS FLOODED...TO INCLUDE RT 100 AND RIVER RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1043 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1043 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
819 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KBTV 111711
FFWBTV
VTC027-112015-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
109 PM EDT WED JUL 11 2007

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN WINDSOR COUNTY IN SOUTHERN VERMONT

* UNTIL 415 PM EDT

* AT 106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER 
  THE WARNED AREA. RADAR INDICATED UP TO 3 INCHES OF RAIN HAS 
  ALREADY FALLEN.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STOCKBRIDGE...SOUTH ROYALTON AND BETHEL

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN
THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 4371 7282 4366 7265 4384 7248 4393 7277

$$

SISSON
1 follow-up statement
000 
WGUS71 KBTV 111803
FFSBTV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
202 PM EDT WED JUL 11 2007

VTC027-112015-
WINDSOR VT-
202 PM EDT WED JUL 11 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR
NORTHWESTERN WINDSOR COUNTY...

AT 2 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE WARNED 
AREA. RADAR ESTIMATES UP TO 5 INCHES OF RAIN HAS FALLEN WITH AN 
ADDITIONAL 1 TO 2 INCHES POSSIBLE.

AREAS MOST DIRECTLY AFFECTED ARE STOCKBRIDGE AND THE VILLAGE OF 
GAYSVILLE ALONG ROUTES 107 AND 100.  

HEADWATERS OF THE WHITE RIVER...STONY BROOK ALONG STONY BROOK 
ROAD...BARTLETT BROOK...FLETCHER BROOK ALONG FLETCHER BROOK 
ROAD...LITTLEVILLE BROOK WILL EXPERIENCE FLASH FLOODING.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH
ROYALTON AND BETHEL.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. 

LAT...LON 4371 7282 4366 7265 4384 7248 4393 7277

$$

SISSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 11:13 AM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jul 11, 11:13 AM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
1113 AM EDT WED JUL 11 2007

.SYNOPSIS...
A WARM AND HUMID SOUTHERLY FLOW CONTINUES ACROSS THE NORTH COUNTRY
THIS MORNING WITH TEMPERATURES IN THE MID 60S IN THE MOUNTAINS TO
LOWER 70S IN THE VALLEY LOCATIONS. A WEAK TROUGH OF LOW PRESSURE HAS
HELPED TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE
REGION YESTERDAY. MEANWHILE...A SURFACE COLD FRONT WILL HELP IN THE
DEVELOPMENT OF MORE SHOWERS AND THUNDERSTORMS TODAY...WITH MUCH
COOLER AND LESS HUMID AIR EXPECTED FOR THURSDAY INTO FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED 1113 AM EDT WED

WILL UPDATE THE ZONE FORECASTS TO REMOVE REFERENCES TO THIS MORNING.
COMPOSITE RADAR LOOP SHOWING RAIN SHOWERS ACROSS THE CHAMPLAIN
VALLEY AND THE ADIRONDACKS AT THIS TIME...WITH COMPOSITE RADAR LOOP
SHOWING A LINE OF THUNDERSTORMS ACROSS ONTARIO AND EXTENDING SOUTH TO
WESTERN NEW YORK STATE AT THIS TIME AS WELL. PREVIOUSLY ISSUED ZONE
FORECAST STILL LOOKS GOOD...SO OTHER THEN REMOVING REFERENCES TO THIS
MORNING WILL NOT CHANGE THE REMAINDER OF THE FORECAST AT THIS TIME.
&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
MID/UPPER LVL TROF ACRS THE NORTHERN GREAT LKS SHIFTS INTO THE NE
CONUS AS SFC COLD FRNT PUSHES INTO SOUTHERN NEW ENGLAND BY THURS
MORNING. STRONG LLVL CAA DEVELOPS BEHIND FRNT ALONG WITH
SUBSIDENCE/DRY AIR...SO EXPECT PLENTY OF SUN ON THURS...ESPECIALLY
GIVEN VERY LIMITED DEEP LAYER MOISTURE IN SOUNDINGS. WL KEEP FCST
DRY AND JUST SHOW A FEW FAIR WEATHER CUMULUS CLOUDS ACRS THE MTNS
ASSOCIATED WITH UPSLOPE FLW. PROGGED 85H TEMPS BTWN 10-12C SUPPORT
HIGHS U70S VALLEYS TO L/M 70S MTNS...ALONG WITH MUCH LESS HUMIDITY.

FRIDAY INTO SATURDAY...FCST BECMGS MUCH MORE UNCLEAR...ESPECIALLY
WITH DEVELOPMENT/EVOLUTION OF MID/UPPER LVL TROF ACRS THE EASTERN
GREAT LAKES AND EMBEDDED S/W ENERGY. SEVERAL PIECES OF 5H ENERGY WL
ROUND TROF BASE AND HELP TO ENHANCE SFC LOW PRES ALONG SFC BOUNDARY
ACRS SNE/MID ATLANTIC STATES TOWARD THE WEEKEND. THIS SETUP WL HAVE
THE POTENTIAL TO PRODUCE A WIDESPREAD RAINFALL EVENT FOR
CENTRAL/SOUTHERN VT LATE FRIDAY INTO SATURDAY. TEMPS WITH
CLOUDS/PRECIP EXPECTED WL BE 4 TO 8 DEGREES BLW NORMAL FOR HIGHS AND
AT OR SLIGHTLY ABOVE NORMAL FOR OVERNIGHT LOWS.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
BASIC TREND IN LATEST AVBL MODEL/ENSEMBLE SOLNS CONTINUES TO PAINT A
RATHER UNSETTLED SCENARIO ACROSS THE NORTH COUNTRY THROUGH MUCH OF
THE EXTENDED. MEAN PATTERN WOULD SUGGEST THE COMBINATION OF UPPER
LVL TROUGHINESS...AND SEVERAL SFC TROUGH PASSGS DURING THE PERIOD
WOULD ARGUE FOR CHC POPS THROUGH MUCH OF THE PERIOD. BEST CHC OF
THUNDER WOULD APPEAR TO OCCUR BY MONDAY INTO TUESDAY WHEN MORE
ENHANCED SFC BASED INSTABILITY APPEARS TO OCCUR.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
UPDATED 703 AM WED
FOR THE NEXT 24 HOURS...VFR/MVFR W/ DAYTIME
HEATING CAUSING ABUNDANT CLD GROWTH...VFR THRU 20Z WITH CLDS INCR
TO BKN BY THE AFTNOON. CHANCE OF -RW AS DAYTIME CU FORMS. FROPA LATE
IN AFTNOON INTO EARLY EVENING WILL BRING MVFR/IFR COND IN TSRA AND
FG/HZ. WINDS WILL INCR FROM THE SSW 10-20 KTS W/ SOME GUSTS NEAR
30KTS...ESPECIALLY IN VALLEY LOCALES. AFT 00Z WINDS SHIFT TO WNW
10 KTS OR LESS. MAIN FEATURE AFT 00Z THURS WILL BE VSBY REDUCTION
IN FG THRU 06Z W/ MVFR/IFR COND...ALONG WITH CEILINGS DECR BLW
3KFT ESP AT KSLK W/ CEILING BLW OVC010 AT TIMES.

12Z THURSDAY THRU SUNDAY...MVFR CEILINGS FOR THUR/THURS NGT. FRI
THRU SAT NGT MVFR DOWN TO IFR COND AT TIMES DUE TO -SHRA AND FG.
BEST CHANCE FOR FG A TNGT AND AT SLK/MPV DUE TO LESSENING WINDS.

&&

.HYDROLOGY...
STORMS YESTERDAY PRODUCED ANOTHER 1 TO 3 INCHES IN ISOLATED AREAS
ACRS THE DACKS AND CENTRAL ADDISON COUNTY IN VERMONT. IN ADDITION
SOME STORMS ACRS EASTERN WINDSOR COUNTY PRODUCED 1 TO 2 INCHES OF
RAINFALL YESTERDAY. LIMITED RISES HAVE BEEN NOTICED ON LARGE STEM
RIVERS. TODAY...WE EXPECT ANOTHER SEVERAL ROUNDS OF THUNDERSTORMS
WITH THE POTENTIAL TO PRODUCE LOCALLY VERY HEAVY RAINFALL.
HOWEVER...FEEL AREAL COVERAGE AND LIMITED STORM DURATION BECAUSE OF
EXPECTED STORM MOTIONS...WL PREVENT SIGNIFICANT/WIDESPREAD HYDRO
CONCERNS...THEREFORE WL NOT ISSUE FLASH FLOOD WATCH ATTM. FEEL
HEAVY DOWN POURS WL BE POSSIBLE...ESPECIALLY WITH PWS AROUND 2.00
AND GOOD ULVL DYNAMICS. RAINFALL AMOUNTS WL BE 1 TO 2 INCHES
ASSOCIATED WITH THE STRONGER STORMS...WHICH WL CAUSE SOME MINOR ROAD
WASHOUTS AND FLOODING OF LOW LYING/POOR DRAINAGE AREAS.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...TABER
NEAR TERM...WGH
SHORT TERM...TABER
LONG TERM...JMG
AVIATION...JN
HYDROLOGY...TABER
Hazardous weather outlook, Jul 11, 5:24 AM EDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
524 AM EDT WED JUL 11 2007

NYZ026>031-034-035-087-VTZ001>012-016>019-120930-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
524 AM EDT WED JUL 11 2007

ANOTHER ROUND OF STRONG TO SEVERE STORMS ARE EXPECTED TODAY ACROSS
THE NORTH COUNTRY.

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT

A STRONG SURFACE COLD FRONT COMBINED WITH A DISTURBANCE IN THE JET
STREAM WINDS ALOFT WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS
ACROSS THE REGION TODAY. GIVEN...PLENTY OF LOW LEVEL MOISTURE AND SOME
INSTABILITY FROM DAYTIME HEATING STRONG TO SEVERE THUNDERSTORMS
ARE EXPECTED. THE PRIMARY SEVERE WEATHER THREAT WILL BE STRONG AND
DAMAGING THUNDERSTORM WIND GUSTS TO 60 MPH OR GREATER. IN
ADDITION...SOME HAIL CAN BE EXPECTED WITH THE STRONGEST STORMS.

ISOLATED TO SCATTERED THUNDERSTORMS WILL FIRST DEVELOP ACROSS THE
HIGHER TERRAIN OF THE ADIRONDACK AND GREEN MOUNTAINS BETWEEN NOON
AND 2 PM TODAY. THESE STORMS WILL BE CAPABLE OF PRODUCING ISOLATED
DAMAGING WIND GUSTS...ALONG WITH BRIEF HEAVY DOWN POURS...AND
SMALL HAIL.

MEANWHILE...ANOTHER AREA OF THUNDERSTORMS WILL DEVELOP INTO A LINE
OF STRONG TO SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS.
THESE STORMS WILL FIRST DEVELOP ACROSS THE SAINT LAWRENCE VALLEY
BETWEEN 2 AND 4 PM THIS AFTERNOON AND WILL MOVE EAST AT 20 TO 30
MPH. THEY ARE EXPECTED TO BE LOCATED ACROSS THE ADIRONDACKS
BETWEEN 3 AND 5 PM...AND INTO THE CHAMPLAIN VALLEY VALLEY BETWEEN
5 AND 7 PM...AND THROUGH EASTERN VERMONT BY 9 PM THIS EVENING.

IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY VERY
HEAVY RAINFALL IN A SHORT PERIOD OF TIME. THIS HEAVY
RAINFALL...COMBINED WITH RAINS FROM RECENT STORMS WILL ENHANCE THE
POTENTIAL FOR FLASH FLOODING ACROSS THE REGION. SOME MINOR
FLOODING OF SMALL STREAMS AND POOR DRAINAGE AREAS CAN BE EXPECTED
WITH THE STRONGER STORMS THIS AFTERNOON AND EVENING.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE NORTH COUNTRY FOR
THIS AFTERNOON THROUGH EARLY EVENING. SPOTTERS ARE ENCOURAGED TO
REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER
SERVICE IN BURLINGTON...ALONG WITH RAINFALL AMOUNTS.

TABER

In the hours before

Local storm report, Jul 11, 9:49 AM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
949 AM EDT WED JUL 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             SCHROON LAKE            43.83N 73.73W
07/10/2007  E1.00 INCH       ESSEX              NY   PUBLIC

0225 PM     HAIL             HARTLAND                43.54N 72.40W
07/10/2007  E0.75 INCH       WINDSOR            VT   TRAINED SPOTTER

0228 PM     HAIL             SCHROON LAKE            43.83N 73.73W
07/10/2007  E1.00 INCH       ESSEX              NY   POST OFFICE

0230 PM     HAIL             SCHROON LAKE            43.83N 73.73W
07/10/2007  E0.88 INCH       ESSEX              NY   PUBLIC

0254 PM     TSTM WND DMG     SCHROON LAKE            43.83N 73.73W
07/10/2007                   ESSEX              NY   EMERGENCY MNGR

            TREES DOWN ON HOUSE AND MOBLE HOME. WIRES DOWN. TREE ALSO
            DOWN IN MINERVA.

0255 PM     HAIL             SCHROON LAKE            43.83N 73.73W
07/10/2007  E0.88 INCH       ESSEX              NY   PUBLIC

0312 PM     HAIL             NORWICH                 43.72N 72.30W
07/10/2007  E0.88 INCH       WINDSOR            VT   PUBLIC

0325 PM     HAIL             HARTLAND                43.54N 72.40W
07/10/2007  E0.75 INCH       WINDSOR            VT   TRAINED SPOTTER

0330 PM     TSTM WND DMG     SCHROON LAKE            43.83N 73.73W
07/10/2007                   ESSEX              NY   PUBLIC

            TREES DOWN ON GOLF COURSE

0335 PM     HAIL             SOUTH SCHROON           43.79N 73.79W
07/10/2007  E0.88 INCH       ESSEX              NY   PUBLIC

0345 PM     HAIL             ANDOVER                 43.28N 72.70W
07/10/2007  E1.00 INCH       WINDSOR            VT   AMATEUR RADIO

0347 PM     HAIL             SCHROON LAKE            43.83N 73.73W
07/10/2007  E0.88 INCH       ESSEX              NY   POST OFFICE

0406 PM     HAIL             WESTON                  43.28N 72.80W
07/10/2007  E1.00 INCH       WINDSOR            VT   PUBLIC

0415 PM     TSTM WND DMG     BROWNSVILLE             43.47N 72.47W
07/10/2007                   WINDSOR            VT   TRAINED SPOTTER

            SEVERAL TREES DOWN.

0430 PM     TSTM WND DMG     DUANE CENTER            44.65N 74.27W
07/10/2007                   FRANKLIN           NY   DEPT OF HIGHWAYS

            TREES DOWN ON MEACHAM ROAD AND STUDLEY HILL ROAD REPORTED
            BY TOWN GARAGE

0445 PM     HAIL             ELLENBURG DEPOT         44.90N 73.80W
07/10/2007  E0.50 INCH       CLINTON            NY   CO-OP OBSERVER

0500 PM     HAIL             EAST HARDWICK           44.52N 72.31W
07/10/2007  E1.00 INCH       CALEDONIA          VT   PUBLIC

0500 PM     HAIL             SARANAC                 44.65N 73.74W
07/10/2007  E0.25 INCH       CLINTON            NY   DEPT OF HIGHWAYS

            NICKEL SIZE HAIL REPORTED BY TOWN GARAGE

0505 PM     HAIL             STANNARD                44.53N 72.22W
07/10/2007  E1.00 INCH       CALEDONIA          VT   TRAINED SPOTTER

0515 PM     HAIL             WOODSTOCK               43.63N 72.52W
07/10/2007  E0.25 INCH       WINDSOR            VT   TRAINED SPOTTER

0520 PM     HAIL             WHEELOCK                44.59N 72.09W
07/10/2007  E0.50 INCH       CALEDONIA          VT   AIRPLANE PILOT

0530 PM     TSTM WND DMG     PIERREPONT              44.54N 75.01W
07/10/2007                   ST. LAWRENCE       NY   LAW ENFORCEMENT

            TREES DOWN

0536 PM     HAIL             WEST CHARLESTON         44.90N 72.06W
07/10/2007  E0.88 INCH       ORLEANS            VT   PUBLIC

0537 PM     HAIL             EAST BROWNINGTON        44.80N 72.09W
07/10/2007  E0.88 INCH       ORLEANS            VT   TRAINED SPOTTER

0545 PM     TSTM WND DMG     POTSDAM                 44.67N 74.99W
07/10/2007                   ST. LAWRENCE       NY   LAW ENFORCEMENT

            TREES DOWN

0550 PM     TSTM WND DMG     MORGAN CENTER           44.92N 71.98W
07/10/2007                   ORLEANS            VT   TRAINED SPOTTER

            NUMEROUS LARGE TREES DOWN.

0910 PM     HAIL             HUBBARDTON              43.72N 73.18W
07/10/2007  E0.88 INCH       RUTLAND            VT   DEPT OF HIGHWAYS

            NICKEL SIZED AND SLIGHTLY LARGER HAIL REPORTED BY TOWN
            GARAGE

0932 PM     HAIL             BRANDON                 43.80N 73.09W
07/10/2007  E0.50 INCH       RUTLAND            VT   LAW ENFORCEMENT

            DIME SIZE HAIL AND GUSTY WINDS.

1125 PM     TSTM WND DMG     NEW HAVEN               44.12N 73.15W
07/10/2007                   ADDISON            VT   LAW ENFORCEMENT

            ADDISON COUNTY SHERIFF REPORTS TWO POWER POLES SNAPPED
            OFF.

1134 PM     TSTM WND DMG     NEW HAVEN               44.12N 73.15W
07/10/2007                   ADDISON            VT   TRAINED SPOTTER

            TREES DOWN ON ROUTE 17 AND POWER LINES DOWN ON ROUTE 7.

1215 AM     TSTM WND DMG     BOLTON                  44.37N 72.88W
07/11/2007                   CHITTENDEN         VT   NWS EMPLOYEE

            TWO TREES DOWN NEAR BOLTON ON INTERSTATE 89...ALONG WITH
            NUMEROUS TREE BRANCHES.

1215 AM     TSTM WND DMG     HUNTINGTON              44.33N 72.99W
07/11/2007                   CHITTENDEN         VT   UTILITY COMPANY

            TREES ON POWERLINES AND PEOPLE WITHOUT POWER IN RICHMOND
            AND HUNTINGTON AREAS.

&&

JOHNG
Local storm report, Jul 11, 10:04 AM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
1004 AM EDT WED JUL 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             SCHROON LAKE            43.83N 73.73W
07/10/2007  E1.00 INCH       ESSEX              NY   PUBLIC

0225 PM     HAIL             HARTLAND                43.54N 72.40W
07/10/2007  E0.75 INCH       WINDSOR            VT   TRAINED SPOTTER

0228 PM     HAIL             SCHROON LAKE            43.83N 73.73W
07/10/2007  E1.00 INCH       ESSEX              NY   POST OFFICE

0230 PM     HAIL             SCHROON LAKE            43.83N 73.73W
07/10/2007  E0.88 INCH       ESSEX              NY   PUBLIC

0254 PM     TSTM WND DMG     SCHROON LAKE            43.83N 73.73W
07/10/2007                   ESSEX              NY   EMERGENCY MNGR

            TREES DOWN ON HOUSE AND MOBLE HOME. WIRES DOWN. TREE ALSO
            DOWN IN MINERVA.

0255 PM     HAIL             SCHROON LAKE            43.83N 73.73W
07/10/2007  E0.88 INCH       ESSEX              NY   PUBLIC

0312 PM     HAIL             NORWICH                 43.72N 72.30W
07/10/2007  E0.88 INCH       WINDSOR            VT   PUBLIC

0325 PM     HAIL             HARTLAND                43.54N 72.40W
07/10/2007  E0.75 INCH       WINDSOR            VT   TRAINED SPOTTER

0330 PM     TSTM WND DMG     SCHROON LAKE            43.83N 73.73W
07/10/2007                   ESSEX              NY   PUBLIC

            TREES DOWN ON GOLF COURSE

0335 PM     HAIL             SOUTH SCHROON           43.79N 73.79W
07/10/2007  E0.88 INCH       ESSEX              NY   PUBLIC

0345 PM     HAIL             ANDOVER                 43.28N 72.70W
07/10/2007  E1.00 INCH       WINDSOR            VT   AMATEUR RADIO

0347 PM     HAIL             SCHROON LAKE            43.83N 73.73W
07/10/2007  E0.88 INCH       ESSEX              NY   POST OFFICE

0406 PM     HAIL             WESTON                  43.28N 72.80W
07/10/2007  E1.00 INCH       WINDSOR            VT   PUBLIC

0415 PM     TSTM WND DMG     BROWNSVILLE             43.47N 72.47W
07/10/2007                   WINDSOR            VT   TRAINED SPOTTER

            SEVERAL TREES DOWN.

0430 PM     TSTM WND DMG     DUANE CENTER            44.65N 74.27W
07/10/2007                   FRANKLIN           NY   DEPT OF HIGHWAYS

            TREES DOWN ON MEACHAM ROAD AND STUDLEY HILL ROAD REPORTED
            BY TOWN GARAGE

0445 PM     HAIL             ELLENBURG DEPOT         44.90N 73.80W
07/10/2007  E0.50 INCH       CLINTON            NY   CO-OP OBSERVER

0500 PM     HAIL             EAST HARDWICK           44.52N 72.31W
07/10/2007  E1.00 INCH       CALEDONIA          VT   PUBLIC

0500 PM     HAIL             SARANAC                 44.65N 73.74W
07/10/2007  E0.25 INCH       CLINTON            NY   DEPT OF HIGHWAYS

            NICKEL SIZE HAIL REPORTED BY TOWN GARAGE

0505 PM     HAIL             STANNARD                44.53N 72.22W
07/10/2007  E1.00 INCH       CALEDONIA          VT   TRAINED SPOTTER

0515 PM     HAIL             WOODSTOCK               43.63N 72.52W
07/10/2007  E0.25 INCH       WINDSOR            VT   TRAINED SPOTTER

0520 PM     HAIL             WHEELOCK                44.59N 72.09W
07/10/2007  E0.50 INCH       CALEDONIA          VT   AIRPLANE PILOT

0530 PM     TSTM WND DMG     PIERREPONT              44.54N 75.01W
07/10/2007                   ST. LAWRENCE       NY   LAW ENFORCEMENT

            TREES DOWN

0536 PM     HAIL             WEST CHARLESTON         44.90N 72.06W
07/10/2007  E0.88 INCH       ORLEANS            VT   PUBLIC

0537 PM     HAIL             EAST BROWNINGTON        44.80N 72.09W
07/10/2007  E0.88 INCH       ORLEANS            VT   TRAINED SPOTTER

0545 PM     TSTM WND DMG     POTSDAM                 44.67N 74.99W
07/10/2007                   ST. LAWRENCE       NY   LAW ENFORCEMENT

            TREES DOWN

0550 PM     TSTM WND DMG     MORGAN CENTER           44.92N 71.98W
07/10/2007                   ORLEANS            VT   TRAINED SPOTTER

            NUMEROUS LARGE TREES DOWN.

0700 PM     TSTM WND DMG     RUSSELL                 44.43N 75.15W
07/10/2007                   ST. LAWRENCE       NY   DEPT OF HIGHWAYS

            SEVERAL TREES DOWN IN THE TOWN OF RUSSELL REPORTED BY
            TOWN HIGHWAY GARAGE

0910 PM     HAIL             HUBBARDTON              43.72N 73.18W
07/10/2007  E0.88 INCH       RUTLAND            VT   DEPT OF HIGHWAYS

            NICKEL SIZED AND SLIGHTLY LARGER HAIL REPORTED BY TOWN
            GARAGE

0932 PM     HAIL             BRANDON                 43.80N 73.09W
07/10/2007  E0.50 INCH       RUTLAND            VT   LAW ENFORCEMENT

            DIME SIZE HAIL AND GUSTY WINDS.

1125 PM     TSTM WND DMG     NEW HAVEN               44.12N 73.15W
07/10/2007                   ADDISON            VT   LAW ENFORCEMENT

            ADDISON COUNTY SHERIFF REPORTS TWO POWER POLES SNAPPED
            OFF.

1134 PM     TSTM WND DMG     NEW HAVEN               44.12N 73.15W
07/10/2007                   ADDISON            VT   TRAINED SPOTTER

            TREES DOWN ON ROUTE 17 AND POWER LINES DOWN ON ROUTE 7.

1215 AM     TSTM WND DMG     HUNTINGTON              44.33N 72.99W
07/11/2007                   CHITTENDEN         VT   UTILITY COMPANY

            TREES ON POWERLINES AND PEOPLE WITHOUT POWER IN RICHMOND
            AND HUNTINGTON AREAS.

1215 AM     TSTM WND DMG     BOLTON                  44.37N 72.88W
07/11/2007                   CHITTENDEN         VT   NWS EMPLOYEE

            TWO TREES DOWN NEAR BOLTON ON INTERSTATE 89...ALONG WITH
            NUMEROUS TREE BRANCHES.

&&

JOHNG

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:55 PM EDTSevere Thunderstorm WarningBTVRutland50 min
Jul 10, 9:06 PM EDTSevere Thunderstorm WarningBTVAddison39 min
Jul 10, 11:11 PM EDTSevere Thunderstorm WarningBTVAddison64 min
Jul 11, 12:01 AM EDTSevere Thunderstorm WarningBTVChittenden59 min
Jul 11, 1:16 PM EDTFlash Flood WatchBTVAddison, Caledonia, Chittenden, Essex, Franklin, Lamoille and 4 more8 hr
Jul 11, 1:35 PM EDTFlash Flood WarningBTVCaledonia, Washington3 hr
Jul 11, 3:14 PM EDTFlash Flood WarningBTVOrange3 hr
Jul 11, 3:17 PM EDTFlash Flood WarningBTVLamoille, Orleans3 hr
Jul 11, 4:12 PM EDTFlash Flood WarningBTVWindsor3 hr
Jul 11, 6:07 PM EDTFlash Flood WarningBTVOrange3 hr
Jul 11, 6:26 PM EDTSevere Thunderstorm WarningBTVCaledonia, Orange49 min
Jul 11, 6:34 PM EDTTornado WarningBTVCaledonia, Orange33 min

Nearby

Flash Flood Warnings in Vermont, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.